# SDR IXXA20230123005

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 104,767 hours, 20,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: NSN
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT INOPERATIVE. SYSTEM DEFERRED, 38182 MEL CAT C. REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY IN ACCORDANCE WITH B767 MAINTENANCE MANUAL 25-64-02. OPERATIONAL CHECK GOOD. DEFERRAL 38182 CLEARED.
